Option+

Option+ Extra Strength Ibuprofen Liquid Gel Capsules - 400 mg | 24 Capsules

Price
$9.99
5 stars
TrustPilot 4.9 | 14,500+ reviews
Description

Description

Relives migraines, headaches, fever, muscle and joint pain.

Medicinal Ingredients (per capsule):

  • Ibuprofen - 400 mg

--

Should you require consultation with a pharmacist, you may contact us by phone during operating hours

Additional product information can be found on the product by the manufacturer. Consult your pharmacist when purchasing if you have any concerns. Always keep products out of reach of children. To be sure this product is right for you, always read and follow the label.

Features & Benefits
Ingredients
How to Use
We Care

Your health can’t wait, and neither should you.

With free 2-day delivery across the Lower Mainland & Metro Vancouver, with every order handled safely and packaged with care.

Have questions? Our licensed pharmacists are always ready to help.

Recommended for You

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)